Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Taking yamini pill for irregular period. TSH and serum prolactin level increased. Side effect?

Sir, my wife has irregular period after delivery. her TSH and serum prolactin was increased after six months of delivery. doctor has advised her using Yamini pills for nine months. now her periods are normal current reports of TSH and S prolactin is also normal but her feet fingers are in much pain and she is used to vomit after taking foods. plz tell me whether it is the side effects of Yamini or any one else.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. If your wife had been taking yamini pills regularly, she is not pregnant. If she has missed pills and taken 2 pills the next day, chances of pregnancy is rare. But if she has missed more pills, and not taken it the next day also then she may be pregnant. You can get a urine test for pregnancy done to confirm it.

There are many side effects of yamini like nausea, vomiting, bleeding between periods, headache, thrombophlebiitis-inflammation and pain in the veins, etc.

Some analgesis or pain relieving sprays can give her relief. She should avoid sitting with feet down, let her keep the feet elevated to reduce pain and swelling. If she has negative pregnancy test you can change yamini with any other contraceptive pill that suits her.

Ttake care.
Answered: Thu, 24 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor